# SDR GTIA020375

- Difficulty date: March 24, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD B/B STATION 408 TO FORWARD BULKHEAD HAS MANY AREAS OF CORROSION ON L30.  AREA FOUND TO BE OUT OF LIMITS AT L30 STATION 294.  REMOVED LONGERON L30 STATION 264-320.  INSTALLED LONGERON L30 STATION 264-320.  (M)
